Arkansas, 2005

Damaging Winds in Arkansas, March 22, 2005

March 22, 2005 · NWS JAN · 2 events in 2 counties and zones

2 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 21, 10:10 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Mar 21, 10:10 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1010 PM CST MON MAR 21 2005

.UPDATE...
VERTICALLY STACKED LOW PRESSURE STORM SYSTEM BETWEEN DDC AND ICT
ALONG THE OK BORDER MOVING SLOWLY ESE TO NEAR FSM BY NOON TUESDAY.
TOR WW58 ALREADY IN EFFECT TIL 10Z FOR POINTS W OF THE MS RIVER. LOW
LEVEL FLOW REMAINS ELY ACROSS THE CWFA THIS EVENING AND INSTABILITY
GENERALLY ALONG THE SABINE RIVER VALLEY. A FEW BAND OF SHRA CROSSED
THE AREA DURING THE EVENING AND THESE QUICKLY DIMINISHED WITH SUNSET.
HAVE UPDATED ZONES/WEB GRAPHICS FOR WW AND TEMP CURVES WITH MINOR
WORDING CHANGES OTHERWISE...

SHEAR AND DYNAMICS WILL BE THE DRIVING FORCES FOR MAINTAINING THE
ONGOING CONVECTION TO OUR W - WHERE A FEW LARGE HAIL REPORTS STARTING
TO POP UP. EXPECT THESE ELEVATED TYPE STORMS TO IMPACT THE DELTA
REGION SHORTLY AFTER MIDNIGHT. CONVECTION SHOULD BEGIN POPPING JUST
ABOUT ANYWHERE IN WRN HALF OF FA BY 3AM. THEN...00Z MODELS INDICATING
RAPID RISE IN THE INSTABILITY PARAMETERS OVER SWRN MS AFTER 3AM AS
THE 0-1KM HELICITIES 200- 250M*M/S*S RISE TO OVER 300 BY 6AM AND MOVE
E ALONG THE HIGHWAY 84 CORRIDOR. EXPECT THE HIGHEST RISK FOR
SUPER-CELL DAMAGING TORNADOES S OF I-20 AS THESE PARAMETERS PROGRESS
ENE FROM THE HEZ-BROOKHAVEN TOWARD THE MERIDIAN-LAUREL- HATTIESBURG
AREAS. MOST ACTION SHOULD BEGIN EXITING ERN MS 10AM-NOON.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/40
Hazardous weather outlook, Mar 21, 8:30 PM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CST MON MAR 21 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222110-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
830 PM CST MON MAR 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND TUESDAY...

...THUNDERSTORMS...
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT
AND TUESDAY MORNING AS A STRONG UPPER LEVEL SYSTEM SLAMS INTO THE
REGION. THE MAJORITY OF THE SEVERE WEATHER ACTIVITY WILL OCCUR
BETWEEN 12 AM AND 12 PM.

A STRONG UPPER LEVEL AND SURFACE LOW WILL MOVE EAST ACROSS
OKLAHOMA AND INTO ARKANSAS TONIGHT. AS THE SURFACE LOW
DEVELOPS...A WARM FRONT WILL MOVE NORTH ACROSS THE REGION TONIGHT
PLACING THE LOWER MISSISSIPPI VALLEY IN A MOIST AND VERY UNSTABLE
ATMOSPHERE. AS THIS OCCURS...THE UPPER LOW WILL SPREAD STRONG
WINDS INTO THE AREA. AS THESE FEATURES CLASH...SEVERE
THUNDERSTORMS WILL RAPIDLY DEVELOP TO OUR WEST.

TWO ROUNDS OF ACTIVITY ARE ANTICIPATED	OVERNIGHT AND TUESDAY
MORNING.  THE FIRST ROUND LOOKS TO EFFECT THE WEST PORTION
BETWEEN 12 AM AND 6 AM. THE SECOND ROUND LOOKS TO DEVELOP ACROSS
CENTRAL AND SOUTHERN LOUISIANA AND MOVE NORTHEAST INTO	EASTERN
MISSISSIPPI. THIS ACTIVITY LOOKS TO OCCUR BETWEEN 6AM AND 12 PM.
EACH ROUND OF STORMS WILL HAVE THE POTENTIAL FOR SUPERCELL
THUNDERSTORMS MOVING AHEAD OF A SQUALL LINE. ANY SUPERCELL WILL
HAVE THE POTENTIAL TO PRODUCE TORNADOES...VERY LARGE HAIL AND
DAMAGING WINDS. THE SQUALL LINE WILL BRING AN ADDITIONAL DAMAGING
WIND AND LARGE HAIL THREAT.

PARAMETERS APPEAR TO BE COMING TOGETHER TO SUPPORT A SIGNIFICANT
SEVERE WEATHER EVENT ACROSS THE REGION LATE TONIGHT AND TUESDAY
MORNING. THE GREATEST RISK OF SUPERCELL
THUNDERSTORMS...POTENTIALLY PRODUCING VERY LARGE HAIL AND
DAMAGING TORNADOES...LOOKS TO BE  SOUTH OF THE INTERSTATE 20
CORRIDOR...ESPECIALLY ALONG HIGHWAY 84 FROM NATCHEZ TO LAUREL.

PEOPLE IN THE ARKLAMISS REGION SHOULD MONITOR WEATHER CONDITIONS
CLOSELY TONIGHT AND TUESDAY MORNING.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS
THAT DEVELOP TONIGHT AND MOVES ACROSS THE AREA. THE SOIL REMAINS
SOGGY FROM RAINFALL YESTERDAY AND RAINFALL RUNOFF MAY PRODUCE
PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. DUE TO THE
STEADY FORWARD MOVEMENT OF THIS SYSTEM...RAINFALL AMOUNTS AROUND
1 INCH WILL BE COMMON. SOME OF THE MORE INTENSE STORMS MAY
PRODUCE HIGHER AMOUNTS...POSSIBLY UP TO TWO INCHES.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY...

...DAYS TWO AND THREE...TUESDAY NIGHT THROUGH THURSDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...THURSDAY NIGHT THROUGH MONDAY...
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF
MISSISSIPPI FOR THE UPCOMING WEEKEND.

ANOTHER STRONG STORM SYSTEM IS FORECAST TO AFFECT OUR AREA BY THE
WEEKEND.  WITH SUFFICIENT MOISTURE...INSTABILITY...AND JET STREAM
DYNAMICS IN PLACE...STRONG TO SEVERE THUNDERSTORMS MAY AGAIN BE
POSSIBLE.

DUE TO UNCERTAINTIES IN THE FORECAST...IT IS DIFFICULT TO
PINPOINT THE EXACT TIMING OR RISKS WITH ANY THUNDERSTORMS AT THIS
TIME.  STAY TUNED TO LATER FORECASTS AND STATEMENTS FROM YOUR
NATIONAL WEATHER SERVICE IN JACKSON.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT AND TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Mar 21, 9:09 PM CST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
909 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 58 IN
EFFECT UNTIL 4 AM CST FOR THE FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 PARISHES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 9:50 PM CST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
950 PM CST MON MAR 21 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
212130-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
950 PM CST MON MAR 21 2005

...SEVERE WEATHER EVENT EXPECTED OVERNIGHT INTO TUESDAY MORNING...

IT STILL APPEARS THAT PARAMETERS ARE COMING TOGETHER FOR A SEVERE
WEATHER EVENT FOR THE LOWER MISSISSIPPI VALLEY OVERNIGHT AND INTO
TUESDAY MORNING.  SEVERE THUNDERSTORMS...WITH THE POSSIBILITY OF
TORNADOES...LARGE HAIL...AND DAMAGING STRAIGHT-LINE WINDS...ARE
EXPECTED ACROSS THE REGION TONIGHT INTO TUESDAY MORNING.

NUMEROUS THUNDERSTORMS...SOME OF THEM SEVERE...HAVE BEEN RAPIDLY
DEVELOPING IN THE ARKLATEX REGION THIS EVENING. THESE THUNDERSTORMS
ARE EXPECTED TO SPREAD NORTHEAST INTO NORTHWEST MISSISSIPPI...
SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA BETWEEN 1 AM AND 6 AM.
LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER RISK WITH THESE
STORMS...BUT DAMAGING WINDS AND ISOLATED TORNADOES WILL ALSO BE A
POSSIBILITY.

OTHER SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO EAST CENTRAL
LOUISIANA...AND WEST CENTRAL AND SOUTHWEST MISSISSIPPI AFTER 3 AM.
THESE STORMS WILL SPREAD NORTHEAST...WITH THE RISK OF SEVERE
THUNDERSTORMS ARRIVING IN EAST CENTRAL AND SOUTHEAST MISSISSIPPI
BETWEEN 5 AM AND 10 AM. SEVERE STORMS IN THESE AREAS ARE EXPECTED TO
BE SUPERCELL STORMS CAPABLE OF PRODUCING TORNADOES...LARGE
HAIL...AND DAMAGING WINDS.

THE AREA ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR LOOKS TO
HAVE THE HIGHEST RISK OF SEEING SIGNIFICANT SEVERE WEATHER...WITH
THE POSSIBILITY OF DAMAGING TORNADOES AND VERY LARGE HAIL. AGAIN...
THE MOST LIKELY TIME FOR THIS ACTIVITY WILL BE BETWEEN 3 AM AND 10
AM.

ALL OF THIS STORM ACTIVITY WILL SHIFT EAST OF MISSISSIPPI BY LATE
MORNING. ISOLATED THUNDERSTORMS COULD REDEVELOP ALONG A COLD FRONT
MOVING THROUGH EASTERN MISSISSIPPI DURING THE AFTERNOON HOURS
TUESDAY. ANY OF THESE STORMS COULD PRODUCE LARGE HAIL...BUT THE
COVERAGE IS EXPECTED TO BE QUITE ISOLATED.

WITH THE MAIN RISK OF SEVERE WEATHER COMING LATE AT NIGHT...PEOPLE
ARE URGED TO KEEP NOAA WEATHER RADIOS ON OR ON THE TONE ALERT
FEATURE TONIGHT. STAY TUNED TO NOAA WEATHER RADIO...OR OTHER
COMMERCIAL OR CABLE MEDIA OUTLETS...FOR THE LATEST WEATHER
INFORMATION.

WFO JAN
Special weather statement, Mar 21, 10:14 PM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1014 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:06 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1106 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:59 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1159 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 22, 1:05 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 AM CST TUE MAR 22 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE

CRAVEN

The radar

The Jackson/Brandon,MS radar (KDGX), 172 km away, was scanning. The volume nearest the first event began at 07:21 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Ashley

When
March 22, 1:20 AM CST
Where
Ashley County, Wilmot
Measured
53 kt (61 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
33.050, -91.583

A few trees were blown down.

Thunderstorm Wind, Chicot

When
March 22, 1:47 AM CST
Where
Chicot County, 10 mi W of Eudora
Measured
51 kt (59 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
33.117, -91.433

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, March 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5441503, 5441504.